数学研究通讯

2018, v.34(03) 212-220

[打印本页] [关闭]
本期目录 | 过刊浏览 | 高级检索

Existence and Uniqueness of Fixed Points for Mixed Monotone Operators with Application
Existence and Uniqueness of Fixed Points for Mixed Monotone Operators with Application

WU YUE-XING;HUO YAN-MEI;

摘要(Abstract):

In this paper, a class of mixed monotone operators is studied. Some new fixed point theorems are presented by means of partial order theory, and the uniqueness and existence of fixed points are obtained without assuming the operator to be compact or continuous. Our conclusions extend the relevant results. Moreover,as an application of our result, the existence and uniqueness of positive solution for a class of fractional differential equation boundary value problem are proved.

关键词(KeyWords):

Abstract:

Keywords:

基金项目(Foundation): The NSF(201701D0503-9)of Shanxi Province;; the Innovation Foundation for College Teaching Team of Shanxi University of Finance and Economics;; 2015 Education and Teaching Reform Project(2015234)of Shanxi University of Finance and Economics

作者(Author): WU YUE-XING;HUO YAN-MEI;

Email:

参考文献(References):

扩展功能
本文信息
服务与反馈
本文关键词相关文章
本文作者相关文章
中国知网
分享